Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 82, Issue 2, 2007
Metadata
 

A fixed point theorem for deformation spaces of G-trees
Matt T. Clay
pp. 237–246
Abstract | Full-Text PDF (109 KB) | Metadata

Laminar free hyperbolic 3-manifolds
Sérgio R. Fenley
pp. 247–321
Abstract | Full-Text PDF (518 KB) | Metadata

Pincement spectral en courbure de Ricci positive
Jérôme Bertrand
pp. 323–352
Abstract | Full-Text PDF (233 KB) | Metadata

Asymptotic non-degeneracy of the solution to the Liouville–Gel’fand problem in two dimensions
Tomohiko Sato and Takashi Suzuki
pp. 353–369
Abstract | Full-Text PDF (149 KB) | Metadata

Complete hyperbolic Stein manifolds with prescribed automorphism groups
Su-Jen Kan
pp. 371–383
Abstract | Full-Text PDF (115 KB) | Metadata

Topologie locale des espaces de feuilletages en surfaces des variétés fermées
de dimension 3
Audrey Larcanché
pp. 385–411
Abstract | Full-Text PDF (253 KB) | Metadata

On some one parameter families of genus 2 algebraic curves and half twists
Robert Silhol
pp. 413–449
Abstract | Full-Text PDF (354 KB) | Metadata

Erratum to "The Huber theorem for non-compact conformally flat manifolds"
Gilles Carron and Marc Herzlich
pp. 451–453
Abstract | Full-Text PDF (58 KB) | Metadata